# SDR N6WA2013022304

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 20,788 hours, 14,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL COMING OFF.  SECURED SERVICE DOOR SEAL AS REQUIRED IAW AMM 52-11-00.
